×

Found 36 Documents (Results 1–36)

100
MathJax

The Ahlswede-Daykin theorem. (English) Zbl 0953.06009

Althöfer, Ingo (ed.) et al., Numbers, information and complexity. Dedicated to Rudolf Ahlswede on the occasion of his 60th birthday. Dordrecht: Kluwer Academic Publishers. 501-516 (2000).
MSC:  06A07 05A05 06D05
PDF BibTeX XML Cite

Orthomodular structures as quantum logics. Transl. from the Slovak. (English) Zbl 0743.03039

Fundamental Theories of Physics. 44. Dordrecht etc., Bratislava: Kluwer Academic Publishers, Veda. xxvi, 212 p. (1991).
PDF BibTeX XML Cite

Stucture of periodic met-Abelian meta-Hamiltonian groups with elementary commutant of rank 2. (English. Russian original) Zbl 0713.20030

Ukr. Math. J. 40, No. 6, 627-633 (1988); translation from Ukr. Mat. Zh. 40, No. 6, 743-750 (1988).
MSC:  20F50 20E15 20E34
PDF BibTeX XML Cite
Full Text: DOI

Structure of periodic metabelian meta-Hamiltonian groups with a nonelementary commutator subgroup. (English. Russian original) Zbl 0647.20037

Ukr. Math. J. 39, No. 2, 149-153 (1987); translation from Ukr. Mat. Zh. 39, No. 2, 180-185 (1987).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification